# SDR CA110801003

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3418 · Stall Warning System
- Part: Power Supply
- Part number: C17061AB
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

NR 2 STALL SYS FAIL AND PUSHER SYS FAIL ILLUMINATED DURING T/O ROLL AROUND A/S 60KT.  BOTH C/L WENT OFF DURING TAXI BACK TO THE GATE.  MECHANIC REPLACED NR 2 SPM AS SUGGESTED BY BITE "NO DATA FROM NR 2 SPM".  AFTER ABOVE MX ACTION, THE ACFT DISPATCHED WITH 1 HR 37 MIN DELAY BUT ELEV FEEL, PITCH TRIM AND AVIONICS C/L ILLUMINATED DURING T/O ROLL AROUND 50KT.  ALL C/L WENT OFF DURING TAXING BACK TO THE GATE.  FURTHER TROUBLESHOOTING REVEALED.  - IOP 2 FAIL MESSAGE ON ED - NO DATA FROM IOP 2 ON BITE.  REPLACED INOP NR2  - SHAKING PPSM DUPLICATED THE SNAG.  REPLACED PPSM.
